# SDR 98ZZZX3861

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 206375010101
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH ERRATIC, UNRELIABLE CORE RETURN.
